Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Periodic homeomorphisms of $ 3$-manifolds fibered over $ S\sp{1}$'' (Trans. Amer. Math. Soc. 223 (1976), 223-234)


Author: Jeffrey L. Tollefson
Journal: Trans. Amer. Math. Soc. 243 (1978), 309-310
MSC: Primary 57A10; Secondary 55C35, 57E25
DOI: https://doi.org/10.1090/S0002-9947-1978-0515645-0
Original Article: Trans. Amer. Math. Soc. 223 (1976), 223-234.
MathSciNet review: 0515645
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10, 55C35, 57E25

Retrieve articles in all journals with MSC: 57A10, 55C35, 57E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0515645-0
Article copyright: © Copyright 1978 American Mathematical Society